We’re taking steps toward real change to address racism head-on.

Advil PM (80 Count) Pain Reliever / Nighttime Sleep Aid Liquid Filled Capsule, 200mg Ibuprofen, 25mg Diphenhydramine

Average Rating:(4.4)out of 5 stars
Walmart # 574236233
$14.97$14.97
FSA and HSA eligible
Free
NextDay delivery
.
Free
2-day delivery
on $35+ orders

Arrives by Thu, Jul 9

Free pickup today

In stock at San Leandro, 15555 Hesperian Blvd

Sold & shipped byWalmart
Sleep better with Advil PM. By combining the #1 selling pain reliever with the #1 selling soothing sleep aid (2), Advil PM helps you fall asleep faster and stay asleep longer (1). Don't let backache, minor arthritis pain, joint pain or other minor nighttime aches and pains interrupt a restful night's sleep. Put Pain to Rest: Sleep is your body’s natural way to revitalize and recover from the wear and tear of the day. If pain is keeping you awake, try Advil PM for unsurpassed nighttime pain relief. (3) Ingredients: The active ingredients in Advil PM Liqui-Gels include solubilized ibuprofen equal to 200 milligrams of ibuprofen (an NSAID) and 25 milligrams of diphenhydramine hydrochloride. (1) Compared to a placebo or no treatment (2) Among OTC brands (3) Among leading OTC nighttime pain relievers (4) National Sleep Foundation, 2015 Sleep in America poll (5) April 2016 AC Nielsen Sleep Aid Study: Attitudes and Usage among adults who experience Sleeplessness

About This Item

We aim to show you accurate product information. Manufacturers, suppliers and others provide what you see here, and we have not verified it.
Sleep better with Advil PM. By combining the #1 selling pain reliever with the #1 selling soothing sleep aid (2), Advil PM helps you fall asleep faster and stay asleep longer (1). Don't let backache, minor arthritis pain, joint pain or other minor nighttime aches and pains interrupt a restful night's sleep. Put Pain to Rest: Sleep is your body’s natural way to revitalize and recover from the wear and tear of the day. If pain is keeping you awake, try Advil PM for unsurpassed nighttime pain relief. (3) Ingredients: The active ingredients in Advil PM Liqui-Gels include solubilized ibuprofen equal to 200 milligrams of ibuprofen (an NSAID) and 25 milligrams of diphenhydramine hydrochloride. (1) Compared to a placebo or no treatment (2) Among OTC brands (3) Among leading OTC nighttime pain relievers (4) National Sleep Foundation, 2015 Sleep in America poll (5) April 2016 AC Nielsen Sleep Aid Study: Attitudes and Usage among adults who experience Sleeplessness
  • Includes 80 count of Advil PM Liqui-Gels Liquid Filled Capsules
  • FALL ASLEEP FASTER & STAY ASLEEP LONGER (1): Advil PM liquid filled capsules relieve occasional sleeplessness while soothing minor aches and pains. Don't let pain get in the way of a restful night's sleep
  • LIQUID FORM: Advil PM is the only brand offering nighttime pain relief in a unique Liqui-Gel form. Each capsule combines the #1 pain reliever (Ibuprofen) with the #1 soothing sleep aid (Diphenhydramine) (2) that helps you relieve pain and fall asleep
  • SAFE, GENTLE & NON-HABIT FORMING: The two active ingredients in Advil PM products, Ibuprofen and Diphenhydramine, have a long history of safe and effective treatment when used as directed
  • PAIN RELIEF: Advil is the world's #1 selling OTC pain reliever providing safe and effective pain relief for over 30 years
  • TO USE: For ages 12 and up, take 2 pills at bedtime to relieve occasional sleeplessness associated with minor aches and pains. Advil PM should not be used by children under 12. Do not take more than 2 pills in 24 hours. Read all product labeling prior to use. Actual packaging may vary.
  • HSA and FSA eligible item

Indications:

Health Concern: Fever Headache Body Aches & Pains

Ingredients:

Inactive Ingredients: Inactive IngredientsD&C Red No. 33, FD&C Blue No. 1, Fractionated Coconut Oil, Gelatin, Pharmaceutical Ink, Polyethylene Glycol, Potassium Hydroxide, Purified Water, Sorbitan, Sorbitol.

Ingredients: Active Ingredients: In Each Capsule Purposes Diphenhydramine Hydrochloride 25mg Nighttime Sleep-Aid Solubilized Ibuprofen Equal to 200mg Ibuprofen(NSAID)* Pain Reliever (present as the free acid and potassium salt). *nonsteroidal anti-inflammatory drug; Inactive Ingredients: D&C Red No. 33, FD&C Blue No. 1, Gelatin, Medium-Chain Triglycerides, Pharmaceutical Ink, Polyethylene Glycol, Potassium Hydroxide, Purified Water, Sorbitol Sorbitan Solution

Active Ingredients: Solubilized Ibuprofen Equal to 200mg Ibuprofen Diphenhydramine Hydrochloride

Active Ingredient Name: Ibuprofen

Directions:

Instructions: Directions. Do not take more than directed. Adults and children 12 years and over: take 2 capsules at bedtime. Do not take more than 2 capsules in 24 hours. read all warnings and directions before use. Keep carton. WARNINGS. ALLERGY ALERT: Ibuprofen may cause a severe allergic reaction, especially in people allergic to aspirin. Symptoms may include:. hives . shock. blisters. facial swelling. skin reddening . asthma (wheezing). rash. If an allergic reaction occurs, stop use and seek medical help right away. STOMACH BLEEDING WARNING: This product contains an NSAID, which may cause stomach bleeding. . The chance is higher if you. are age 60 or older. have had stomach ulcers or bleeding problems. take a blood thinning (anticoagulant) or steroid drug . take other drugs containing prescription or nonprescription NSAIDs [aspirin, ibuprofen, naproxen, or others. have 3 or more alcoholic drinks every day while using this product. take more or for a longer time than directed. DO NOT USE. if you have ever had an allergic reaction to any other pain reliever/fever reducer. unless you have time for a full night's sleep. in children under 12 years of age. right before or after heart surgery. with any other product containing diphenhydramine, even one used on skin. if you have sleeplessness without pain. ASK A DOCTOR BEFORE USE IF. stomach bleeding warning applies to you. you have problems or serious side effects from taking pain relievers or fever reducers. you have a history of stomach problems, such as heartburn. you have high blood pressure, heart disease, liver cirrhosis, kidney disease, or asthma. you are taking a diuretic. you have a breathing problem such as emphysema or chronic bronchitis. you have glaucoma. you have trouble urinating due to an enlarged prostate gland. ASK A DOCTOR OR PHARMACIST BEFORE USE IF YOU ARE. taking sedatives or tranquilizers, or any other sleep-aid. under a doctor's care for any continuing medical illness. taking any other antihistamines. taking aspirin for heart attack or stroke, because ibuprofen may decrease this benefit of aspirin. taking any other drug. WHEN USING THIS PRODUCT. drowsiness will occur. avoid alcoholic drinks. do not drive a motor vehicle or operate machinery. take with food or milk if stomach upset occurs. the risk of heart attack or stroke may increase if you use more than directed or for longer than directed. STOP USE AND ASK A DOCTOR IF. you experience any of the following signs of stomach bleeding:. feel faint. vomit blood. have bloody or black stools. have stomach pain that does not get better. pain gets worse or lasts more than 10 days. sleeplessness persists continuously for more than 2 weeks. Insomnia may be a symptom of a serious underlying medical illness. redness or swelling is present in the painful area. any new symptoms appear. IF PREGNANT OR BREAST-FEEDING, ask a health professional before use. It is especially important not to use ibuprofen during the last 3 months of pregnancy unless definitely directed to do so by a doctor because it may cause problems in the unborn child or complications during delivery. KEEP OUT OF REACH OF CHILDREN. In case of overdose, get medical help or contact a Poison Control Center right away. Do Not Use if seal under bottle cap imprinted with "SEALED for YOUR PROTECTION" is broken or missing.

Specifications

Brand
Advil
Assembled Product Weight
0.27 lbs
Assembled Product Dimensions (L x W x H)
2.25 x 0.27 x 4.19 Inches

Customer Reviews

Average Rating:(4.4)out of 5 stars
5 stars
36
4 stars
6
3 stars
4
2 stars
2
1 star
2
Most helpful positive review
3 customers found this helpful
Average Rating:(5.0)out of 5 stars
These work!!
I take 2 of these about 45 minutes before I go to bed. They work great and no hang over in the mornings. I have told all my family and friends about them!
Most helpful negative review
Average Rating:(2.0)out of 5 stars
Hard to swallow
I swallow lots of supplements, big and small, tablets, and capsules. The Advil PM Liqui-gels are literally hard, and hurt going down. They're very uncomfortable to swallow.
Most helpful positive review
3 customers found this helpful
Average Rating:(5.0)out of 5 stars
These work!!
I take 2 of these about 45 minutes before I go to bed. They work great and no hang over in the mornings. I have told all my family and friends about them!
Most helpful negative review
Average Rating:(2.0)out of 5 stars
Hard to swallow
I swallow lots of supplements, big and small, tablets, and capsules. The Advil PM Liqui-gels are literally hard, and hurt going down. They're very uncomfortable to swallow.
I take 2 of these about 45 minutes before I go to bed. They work great and no hang over in the mornings. I have told all my family and friends about them!
I swallow lots of supplements, big and small, tablets, and capsules. The Advil PM Liqui-gels are literally hard, and hurt going down. They're very uncomfortable to swallow.

Frequent mentions

1-5 of 50 reviews
Average Rating:(5.0)out of 5 stars

These work!!

I take 2 of these about 45 minutes before I go to bed. They work great and no hang over in the mornings. I have told all my family and friends about them!

Average Rating:(5.0)out of 5 stars

Advil was great

I'm out of my prescription. I've use Advil at nite to relieve my pain. Not only do your pain subside, you sleep. Without waking up

Average Rating:(5.0)out of 5 stars

Sleep? Yes, please!

I value sleep and am so thankful I discovered these last year. You can honestly just take one and it does the job. Take two, and you'll be in drool-puddle mode but without the groggy feeling in the morning after using them. Keep it in stock for when you know you need a good sleep to be ready for the next day but your mind won't shut off to let you. I recommended it to my coworkers and even got my mom a bottle lol. In other words, I guarantee it. :)

Average Rating:(5.0)out of 5 stars

Works well.

These PM gels work pretty quick that's why I like them. I don't feel groggy in the AM after using them, another plus.

Average Rating:(5.0)out of 5 stars

Great sleep aid and pain reliever

Advil PM works very well , It helps to relieve your pain so you can get a good nights sleep I have been using it ever since it first came out


Customer Q&A

Get specific details about this product from customers who own it.

Ask a question

If you would like to share feedback with us about pricing, delivery or other customer service issues, please contact customer service directly.

Policies & Plans

Warranty plan

Walmart Protection Plans
Most items come with a limited manufacturer’s warranty. The addition of a Walmart Protection Plan adds extra protection from the date of purchase. Walmart Protection Plans cover the total cost of repair, or replacement, for products, as well as covering delivery charges for the exchange.
Walmart Protection Plan options and pricing can be found on the product page, as well as in your cart. Go towww.walmart.com/protectionto see all the coverage offered for each product. You can view your Walmart Protection Plan after your purchase in the Walmart Protection Plan Hub.
Product warranty:

Warranty Information:

Already purchased your product? A Walmart Protection Plan can be added within 30 days of purchase.Click here to add a Plan.

webapp branch
Electrode, Comp-283796727, DC-prod-dfw5, ENV-prod-a, PROF-PROD, VER-35.6.0, SHA-f95edb26c6303b9104d139d7924e2c5c68cf6d7d, CID-dfc4bb87-8bb-1732673d18a79e, Generated: Mon, 06 Jul 2020 23:26:31 GMT